MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035473060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
It was reported that during the procedure, after the coil (subject device) was inserted, resistance was felt inside the microcatheter and the subject coil was retracted.Once removed, the subject coil was found broken.The coil was replaced with another and the procedure was completed successfully.There were no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation, therefore; no visual or function analysis were performed.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the event.H3 other text : device not returned for evaluation.

Brand Name
TARGET 360 SOFT 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key10215676
Report Number3008881809-2020-00188
Device Sequence Number13980129
Product Code HCG
UDI-Device Identifier04546540676429
UDI-Public04546540676429
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2021
Device Model NumberM0035473060
Device Catalogue NumberM0035473060
Device Lot Number20554211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)